# SDR AALA2019102189002

- Difficulty date: October 17, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N992NN
- Make and model: Boeing 737823
- Aircraft serial: 31244
- Aircraft time: 10,787 hours, 4,356 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 8221604102
- Part serial: 4801K3
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS VNAV NOT WORKING NORMAL T/O AT 1000 FT VNAV WOULD NOT ENGAGE. T/O WINDOW SHOWED A/T LIM WITH  WHITE BOX AROUND IT )-NO CLB OR CRZ OR TO), TAT NORMAL. NO N1 LIM JUST GREEN DASHES ABOVE N1  GAUGES COND A/T AND A/P WORKED IN MCP SPD, V/S AND LVL CHG .CRZ AND DECENT PAGE MISSING INFO  NO TGT SPD OR N1. LEGS PAGE MISSING SPD AND ALT INFO. FDS WORKED. MAINTENANCE TROUBLESHOT IAW FIM 22-11-00-810-801. SUSPECT LRU. ***SUPPLEMENTAL INFORMATION: MAINTENANCE REMOVED AND REPLACED FLIGHT CONTROL COMPUTER SIDE A IAW AMM 22-11-33-400-801. SOFTWARE IS CURRENT IAW IPC 22-11-33. ACCOMPLISHED LMP TEST IAW AMM 22-11-00. OPS CHECK GOOD, NO FAULTS *** (CLOSED)
